Management Of Chest Pain After Taking Epilepsy?

Illustration of Management Of Chest Pain After Taking Epilepsy?
Illustration: Management Of Chest Pain After Taking Epilepsy? images-prod.healthline.com

2 years I have often had seizures, starting from the age of 16 years. after I consulted with the doctor said my doctor had epilepsy, the doctor said I had to take the medicine for 2 years in a row, but yesterday 1 month I took the medicine it felt in my chest it hurts pain so I stopped for a few days taking the medicine, what should I do ??

1 Answer:

Hello Naisyaa, Thank you for the question.


Epilepsy is a disorder of the central nervous system (brain) that causes the brain's electrical activity to become abnormal, causing common symptoms in the form of seizures. This condition can be divided into two types namely idopathic epilepsy, namely unknown epilepsy, and symptomatic epilepsy, namely epilepsy caused by a condition such as head injury, infection, stroke, brain tumor. To diagnose epilepsy, doctors need to conduct question and answer, conduct nerve examinations, and perform a series of other examinations such as blood tests, CT scans, MRI, and EEG. Patients who are declared to have epilepsy will be recommended to consume drugs to stabilize electrical activity in the brain so that it can prevent seizures. Some of the side effects that can be caused by the consumption of epilepsy drugs are dizziness, weakness, increased body weight, reduced ability to remember, skin rashes, and depression.


If you experience chest pain, please consult with your doctor further to find the cause because it is not necessarily the consumption of the drug that is causing your chest pain complaints. Chest pain can be caused by a number of other health conditions such as acid reflux disease, pleurisy, pleural effusion, muscle injury, anxiety disorders, and others. Make sure you take medicine according to doctor's orders. You are advised to undergo treatment according to the doctor's orders with the aim of controlling seizures that occur due to epilepsy. If you are still hesitant to take the drug for fear that the drug is causing the chest pain that you are feeling, please consult a neurologist who is treating you immediately so that the doctor can provide further treatment.


Hopefully this information helps you.

: by

Related Question

Allow Post-operative Appendicitis To Climb The Mountain?

Allow Post-operative Appendicitis To Climb The Mountain?

(1 year ago)

Can the appendectomy be completed with a 10cm long incision to go up the mountain after a nine-month break!... Read more

How To Treat Lung Edema?

How To Treat Lung Edema?

(1 year ago)

assalamualikum, I’m a final year student. 7 months ago I was hospitalized and was sentenced to suffer from pulmonary edema. after 1 week of treatment I insisted I just wanted... Read more

Can A 4-month Pregnant Woman Use Balm On The Buttocks Area?

Can A 4-month Pregnant Woman Use Balm On The Buttocks Area?

(1 year ago)

At night, I want to ask, I like butt pain and it hurts when I am 4 months old. Can I do that if I use balm in the butt area, but it doesn’t hit the waist and abdomen area. Th... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *